# SDR SWAA2024053076751

- Difficulty date: April 18, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB RBL 41 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.187 INCH 2024-269953<[01] TOOL USED ON STEP 5: EDDY CURRENT EQUIPMENT. P/N NORTEC 600D S/N 210136503 DUE DATE 23-MAY-24;[02] PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB RBL 30 TO RBL 60 STA 663 TO STA 675 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2; SEE INDIVIDUAL SIGNOFF BELOW;[03] PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB RBL 30 TO RBL 60 STA 663 TO STA 675 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2; SEE INDIVIDUAL SIGNOFF BELOW
